# SDR SWAA097352

- Difficulty date: November 17, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 75,454 hours, 43,821 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430
- Part serial: 2538
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT WING INBOARD FORE FLAP DELAMINATED NEAR OUTBOARD END.  REMOVED AND REPLACED FLAP ASSY PER MM.
